# SDR UIEA2021110102324

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER PUMP INOP ( CENTER TANK FUEL PUMPS, ONE INOPERATIVE, CENTER TANK FUEL USED (NOTIFY DISPATCH) )( TRANSFERED TO MEL 28-22-02A, MDDR 156025.   /  T/S R CENTER FUEL OVERIDE PUMP PER WDM 28-22-12. FUEL OVRD RELAY K330 FOUND NOT SECURED. PUSHED RELAY IN AND SECURED. TRANSFERRED 1500 LBS OF FUEL TO CENTER AND PUMPED OUT WITH ONLY RT CENTER PUMP PER AMM 28-22-00. SYSTEM OPS NORMAL. THIS CLEARS MDDR 156025. )
